# SDR SWAA2013031913829

- Difficulty date: February 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT CLIP CRACKED AT BS 348.2, STR 15L.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
